# SDR SCNA201812242142

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 45,601 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE COMMON TO HARD POINT SUPPORT FITTING AT STA 986.5 TO 1006 LBL 31 HAS CORROSION. Z ANGLE COMMON TO BARD POINT SUPPORT FITTING AT STA 986.5 TO 1006 LBL 31 REPLACED.
